# SDR DALA2014122906773

- Difficulty date: December 28, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 37,881 hours, 5,003 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF ALIGHTNING STRIKE, BS 377 ON CROWN OF ACFT.   REMOVED FASTENER, NO FURTHER DAMAGE NOTED, INSTALLED FASTNER IAW SRM.
